# SDR 2001UALA02426

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE STRINGER 16L HAS DAMAGE FROM BODY STATION 603 TO BODY STATION 606.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR.
